# SDR QXEA2022052700206

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 28,213 hours, 30,319 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 8SC5050008
- Part serial: 1531642232
- Condition: Inoperative
- Location: Zone 200
- Part time: 8,715 hours, 8,346 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THROUGH 10,000', WSHLD CTRL CAUTION LIGHT ILLUMINATED IMMEDIATELY WITH SELECTION OF WINDSHIELD HEAT TO NORM. CAUTION LIGHT CONTINUED TO CYCLE OFF AND THEN BACK ON FOR REMAINDER OF FLIGHT. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. REPLACED F/O WINDSHIELD, REF Q400 AMM 56-10-01-000-801, 56-10-01-400-801. RETURNED TO SERVICE.
